# SDR ASAA2017060421016

- Difficulty date: June 4, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 35,333 hours, 10,619 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Part number: 332A235011
- Condition: Cracked
- Location: Pressure Sense
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUCT PRESSURE SPLIT GREATER THAN 20 PSI, RT 44, LT 18 ON CL RT 42, LT 19 AT 340 LEVEL.  ACFT GROUNDED.  ACCOMPLISHED T/C NG-36WC-00001 UP TO STEP L PAR 5.   FOUND A CRACK IN THE CONTROL PRESSURE LINE AT HSV.  REMOVED AND REPLACED THE NR 1 ENGINE HSV CONTROL PRESSURE SENSE LINE IAW AMM 20-10-51.  ACCOMPLISHED AN ENGINE BLEED AIR SENSE LINE LEAK CHECK IAW AMM 36-11-00, LEAK CHECKED GOOD.
